Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


how long after quiting
Dec 4, 2009

Dr. I was just put on Atipla for 12 days and

Dr I was just taken off tripla after 10 days of taking by my requist..Drowsiness and I felt stoned all day long. I was replacw with another regimine which I didn"t start. Saturday i see a rach starting and now It's all over my body including face. I;ve been using cortizone and bynadryl, not much relief at all. My quistion is Im off the a tripla how long fot the rash to improve and go away...I'm not taking any other drugs.

Response from Dr. Henry

Atripla related rash (usually due to the efavirenz) often takes 3-7+ days to resolve. Stopping Atripla can lead to develop of resistance so would inform your HIV provider that you are not taking the 2nd regimen (I usually would strongly recommend taking another regimen after initial problems with Atripla with little gap in coverage). KH



Previous
Vitamin A/D?
Next
Quality of life for long-term HIV+ Persons. What to expect if diagnosed with multple HIV related illnesses?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement